# SDR HALA2010031400104

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,596 hours, 5,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Battery Charger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU BATTERY CHARGER DISPLAYED ON STATUS PAGE.  PERFORMED FIM 24-31-00-101 FIG 104.  OPER CHECK OK NO FAULTS NOTED.
